# SDR C2XA04IA018

- Difficulty date: February 26, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE EMERGENCY LIGHT ABOVE THE FLIGHT ATTENDANTS JUMPSEAT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED THE FORWARD INVERTER, CLEANED THE CONNECTOR, AND RE-INSTALLED THE SAME UNIT.  THE EMERGENCY LIGHTING SYSTEM OPERATIONALLY CHECK GOOD AND THE DISCREPANCY WAS CLEARED.
